# SDR DALA2018052803694

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 85,476 hours, 38,877 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME AT STA 1640 CRACKED (SEVERED) AT STR 14R, INNER CHORD STRAP ALSO SEVERED AT SAME LOCATION. CRACKS CONFIRMED WITH HFEC PER AMDS 5311-012118-01B. "REPAIR MUST BE COMPLETED PRIOR TO FURTHER FLIGHT". REPAIRED PER PRI 568317-14AD REV. 0-1 AND COMPLIED WITH ERA 568317-14AD REVISION ORIGINAL.
